Addition and expansion theorems for complete orthonormal sets of exponential-type orbitals in coordinate and momentum representations


Guseinov I.

JOURNAL OF MOLECULAR MODELING, vol.9, no.3, pp.135-141, 2003 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2003
  • Doi Number: 10.1007/s00894-002-0109-6
  • Journal Name: JOURNAL OF MOLECULAR MODELING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.135-141

Abstract

Analytical properties of new complete orthonormal sets of Psi(alpha) exponential-type orbitals (Psi(alpha)-ETOs where alpha=1, 0, -1, -2, ...), introduced by the author as finite linear combinations of Slater-type orbitals (STOs), are studied. Addition and expansion theorems for Psi(alpha)-ETOs are obtained in both coordinate and momentum representations. Using expressions of Psi(alpha)-ETOs in terms of STOs, the new methods are suggested to calculate multicenter multielectron integrals over STOs.